# SDR FDEA201610073500

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N10323
- Part serial: UNK
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY BS 1681, FRAME CORRODED.  REMOVED THE CORROSION IAW SRM 51-10-02-0G,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG. 101, DETAIL II.  REMOVED AND REPLACED THE FRAME IAW DWG 146N1024 AND SRM 51-40-02-0G.   REPAIR MAJOR.
